Every compact manifold carries a completely hyperbolic diffeomorphism

Dmitry Dolgopyat, Yakov Pesin

Research output: Contribution to journalArticlepeer-review

30 Scopus citations

Abstract

We show that a smooth compact Riemannian manifold of dimension greater than or equal to 2 admits a Bernoulli diffeomorphism with non-zero Lyapunov exponents.

Original languageEnglish (US)
Pages (from-to)409-435
Number of pages27
JournalErgodic Theory and Dynamical Systems
Volume22
Issue number2
DOIs
StatePublished - Aug 26 2002

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Every compact manifold carries a completely hyperbolic diffeomorphism'. Together they form a unique fingerprint.

Cite this